Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

High BP causing erectile dysfunction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help you
User :   I am facing a sexuial problem. Can you suggest me?
Doctor :   ok
User :   Recently(i.e one week back) I faced a problem while i am in sex with my wife. My penes is not became hard for second time of sex. 1st i satisfied very much. From second time onwards it didn't became hard and my feelings are also gone in one shot. And it continued without hard for upto one week. I didn't faced this problen before. Can you please kindly suggest me the indian medicane for this problem.
User :   i need indian medican
Doctor :   is this the first time you have
User :   s
User :   i never faced before
Doctor :   provide your age,
User :   29
Doctor :   do you have any medical problems like diabetes, high BP
User :   before 2 years back i faced BP. but now it is normal
Doctor :   since when you have been married?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor